# SDR 20000804SH014

- Difficulty date: June 30, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Aircraft: N427AL
- Make and model: Bell 407
- Aircraft serial: 53107
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 407340340101
- Part serial: RNFS0443
- Condition: Cracked
- Location: Tail Rotor
- Component: Tail Rotor Drive
- Component part number: 407040302103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 25-HOUR AD INSPECTION, FOUND DISC PACK CRACKED IN 3 PLACES FACING AFT AND 1 CRACK FORWARD.  (X)
